Asymptotically optimal designs on compact algebraic manifolds

Ujue Etayo, Jordi Marzo, Joaquim Ortega-Cerda

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)235-248
JournalMonatshefte fur Mathematik
Volume186
Issue number2
DOIs
Publication statusPublished - Jun 2018

Keywords

  • Designs
  • Real algrebraic manifolds
  • Marcinkiewicz-Zygmund inequalities

Cite this

Asymptotically optimal designs on compact algebraic manifolds. / Etayo, Ujue; Marzo, Jordi; Ortega-Cerda, Joaquim.

In: Monatshefte fur Mathematik, Vol. 186, No. 2, 06.2018, p. 235-248.

Research output: Contribution to journalArticleResearchpeer-review

Etayo, Ujue ; Marzo, Jordi ; Ortega-Cerda, Joaquim. / Asymptotically optimal designs on compact algebraic manifolds. In: Monatshefte fur Mathematik. 2018 ; Vol. 186, No. 2. pp. 235-248.
@article{cc84974122344286acb68d436cf8e202,
title = "Asymptotically optimal designs on compact algebraic manifolds",
keywords = "Designs, Real algrebraic manifolds, Marcinkiewicz-Zygmund inequalities",
author = "Ujue Etayo and Jordi Marzo and Joaquim Ortega-Cerda",
year = "2018",
month = "6",
doi = "10.1007/s00605-018-1174-y",
language = "English",
volume = "186",
pages = "235--248",
journal = "Monatshefte f{\"u}r Mathematik",
issn = "0026-9255",
publisher = "Springer Wien",
number = "2",

}

TY - JOUR

T1 - Asymptotically optimal designs on compact algebraic manifolds

AU - Etayo, Ujue

AU - Marzo, Jordi

AU - Ortega-Cerda, Joaquim

PY - 2018/6

Y1 - 2018/6

KW - Designs

KW - Real algrebraic manifolds

KW - Marcinkiewicz-Zygmund inequalities

U2 - 10.1007/s00605-018-1174-y

DO - 10.1007/s00605-018-1174-y

M3 - Article

VL - 186

SP - 235

EP - 248

JO - Monatshefte für Mathematik

JF - Monatshefte für Mathematik

SN - 0026-9255

IS - 2

ER -